MathSciNet Relay Station
MathSciNet bibliographic data
MR471067 (57 #10808) 60G45
Galʹčuk, L. I. The existence of optional modifications for martingales. (Russian) Teor. Verojatnost. i Primenen. 22 (1977), no. 3, 620–622.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement